# SDR JJBA20240528059

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 48,809 hours, 31,569 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Duct
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Naca Air Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF SMOKE (BURNING RUBBER) ON CLIMB OUT WITH EXCESSIVE AMOUNTS OF CONDENSATION FROM #1 PACK. FOUND BOTH NACA RAM AIR INLET DUCTS (191GL), NOT SECURED; RH PACK DUCT FROM NACA AIR INLET WAS TORN; REMOVED AND REPLACED DUCT. LH PACK DUCT FROM NACA AIR INLET WAS RESECURED PROPERLY. OPS/LEAK CHECK SAT. NO DEFECTS NOTED. PERFORMED ENGINE HIGH POWER RUN WITH BOTH PACKS AIR CONDITIONING ON COLD. VISUAL CONDENSATION COMING OUT OF AIR VENTS DUE TO HUMIDITY WEATHER. COULD NOT REPLICATE (BURNING RUBBER SMELL). PERFORMED RUNS.
